UAB Digital Repository of Documents 1 records found  Search took 0.00 seconds. 
1.
25 p, 212.5 KB Continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator / Liu, Zongguang ; Lu, Guozhen ; Lu, Shanzhen
In this paper, we obtain some strong and weak type continuity properties for the maximal operator associated with the commutator of the Bochner-Riesz operator on Hardy spaces, Hardy type spaces and weak Hardy type spaces.
2003 - 10.5565/PUBLMAT_47103_03
Publicacions matematiques, V. 47 N. 1 (2003) , p. 45-69  

See also: similar author names
1 Liu, Z.
1 Liu, Z. Q.
1 Liu, Zhao
2 Liu, Zhengchun
1 Liu, Zhenrong
2 Liu, Zhuo
1 Liu, Zhuomin
1 Liu, Zhuou
1 Liu, Zi Yu
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.